advertisement
Question
Posted by: HELP | 2009/12/03

CONTRACEPTIVE

Hi my girlfriend is a nirse, about 3months she said she was using an injection for contraception becuase she was having a bleeding disorder when on her periods and be on terrible pain. is there something like that or was my girlfriend sleeping with another guy without protection. after starting to use it she said it makes her not to go on her periods. I dnt bliv this bt forced to take her word for it since she is a nurse but i have a feeling something was up. please advise.thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The injectable is used to help with bleeding problems and it does stop periods.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: gynaedoc | 2009/12/06

The injectable is used to help with bleeding problems and it does stop periods.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2009/12/06

The injectable is used to help with bleeding problems and it does stop periods.

Best wishes

Reply to gynaedoc
Posted by: Anon | 2009/12/03

Oh, and having periods is not fun so your girlfriends not wanting to have them is perfectly acceptable. Maybe do some research on the internet on this kind of thing before you think the worse of your girlfriend?

Reply to Anon
Posted by: Anon | 2009/12/03

The injection/ pill does help regulate periods and when put on the rite contraceptive, does reduce painful periods. Dude if you think your girlfriend is on the injection to sleep with other men you really need help.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement